# SDR V0XD20140911179

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 25,252 hours, 17,955 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BODY FAIRING SUPPORT WEB & ANGLE ARE CORRODED.  REPAIRED SUPPORT STRUCTURE BY REMOVING LIGHT SURFACE CORROSION & TREATING IAW SRM 51-21-06 & 51-25-06.  R & R ANGLE IAW SRM 51-42-06.  WORK ORDER 80245 WC 1074.
